3 month Sovaldi and Ribavarin treatment: mostly depression and fatigue.
My teeth and kidneys bothered me through the entire treatment, not terribly, but it was bothersome. I ended up having trouble with my gums that cost me a hefty dentist bill. I now get painful gas pains in my chest that I never had before. I am still loosing hair although you cannot tell by looking at me. And my skin looked saggier and more wrinkled - coincidence? We'll just have to see if others have the same experience.
I finished 2 months ago and I am still mildly depressed and I have afternoon fatigue for several hours. I gained back a lot of energy, but I am by no means 100%.
- Sovaldi Information for Consumers
- Sovaldi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sovaldi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2015 • 3 answers
Posted 21 Mar 2015 • 3 answers
Posted 29 Apr 2016 • 1 answer
Posted 2 Jun 2017 • 0 answers
Are there any lawsuits over long term side effects from taking Sovaldi and Ribaviran? If so, please?
Posted 4 Jun 2017 • 1 answer